# SDR ASAA2023022142338

- Difficulty date: February 21, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 55,489 hours, 16,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: 143A7501172
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR STRUCTURE BETWEEN STA.500H AND 500I, APPROX.LBL18 FLOOR PANEL LONGITUDINAL SUPPORT HAS CORROSION ON TOP SURFACE AS MARKED. GROUNDED - YES. REMOVED AND REPLACED PREVIOUSLY REPAIRED FLOOR SUPPORT IAW B737-800 SRM 53-00-53-1A-2, SRM 51-40-02, SRM 53-00-53-2R-4, SRM 51-40-05, MAT ID BAC 1520-1397-7050-T76511 EXT PO #996231.1.
